# SDR NSVA200600081

- Difficulty date: June 19, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Saab 340B
- Aircraft serial: 60
- Aircraft time: 21,282 hours, 32,764 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LEFT T-HANDLE ILLUMINATED WHILE TAXIING TO GATE.  LEFT -T- HANDLE ILLUMINATED WHILE TAXIING TO THE GATE AFTER LANDING ACTIVATED LEFT FIRE BOTTLE BUT IT FAILED TO DISCHARGE WITH -T- HANDLE PULLED.  -T- HANDLE ON LT SIDE ILLUMINATED BECAUSE FIRE LOOP WAS TOUCHING THE EXHAUST STACK.  REPOSITIONED FIRE LOOP, PERFORMED LT FIRE EXTINGUISHER ACTIVATION CHECK IAW COLGAN W/C 26-20-01, OPS CHECK GOOD.  REMOVED & REPLACED LT FIRE BOTTLE IAW SAAB WORK CARD 26-20-05 P/N ON & OFF 30100023, S/N ON 28764A1, S/N OFF 25307A1.
